Publications  of   M.A. Lifshits (selection): 

A hierarchical renormalization model: some properties and open questions (joint with X.Chen, B.Derrida, Y.Hu, Z.Shi).

arXiv version

Cyclic behavior of the maxima of sums of independent variables. J. Math. Sci., 2015, 204, 1, 134-139.

arXiv version      Journal English version    Journal Russian version  

Cyclic behavior of maxima in a hierarchical summation scheme. J. Math. Sci., 2014, 199, 2, 215-224.

arXiv version      Journal English version   Journal Russian version 

An inequality related to negative definite functions (joint with R.Schilling and I.Tyurin). In: High dimensional Probability VI, ser. Progress in Probability, 66, 2013, 73-80.

arXiv version

On the supremum of random Dirichlet polynomials with multiplicative coefficients (joint with M.Weber). Acta. Math. Hung., 2009, 123, 1-2, 41-64.

Abstract    Article in the journal     arXiv version  

Sampling the Lindelöf Hypothesis with the Cauchy random walk (joint with M.Weber). Proc. London Math. Soc., 2009, 98, 241-270.

Abstract   Full arXiv version     Article in the journal

On the supremum of random Dirichlet polynomials (joint with M.Weber). Studia Mathematica , 2007, 182, 41-65.

Abstract   Full arxiv version  

Il'dar Abdullovich Ibragimov (to his 70th birthday) (joint with A.A.Borovkov, Yu.Yu.Nikitin, Yu.V.Prokhorov, A.N.Shiryaev, V.N.Sudakov). Uspekhi Mat. Nauk, 2002, 57,  187-190 (in Russian). Russian Math. Surveys, 2002, 57, 1039-1043 (in English). 

  Anniversary lecture

Poisson measures quasi-invariant with respect to multiplicative transformations (joint with E.Yu.Shmileva), Theor. Probab. Appl., 2001, 46, 652-666 (in English), 697-712 (in Russian).

Abstract    Article in the journal

Average volume of sections of convex bodies (joint with A.L. Koldobsky). In: Geometric Aspects of Functional Analysis. Israel Seminar 1996-2000 (editors V.D.Milman, G.Schechtman), Lecture Notes in Math., v.1745, Springer, 2000, 119--146. 

Abstract      Volume on the web

Spectral regularization inequalities (joint with M. Weber). Math. Scand., 2000, 86, 75-99.

Abstract    Article in the journal